With my adrenal fatigue and hypoglycemia condition, the symptoms that bother me most of the time are with my stomach.
Q: With my adrenal fatigue and hypoglycemia condition, the symptoms that bother me most of the time are with my stomach. There’s butterfly stomach, stomach upset, burping, and feeling of wanting to vomit. When I have these symptoms, there also comes the headache, light-headedness and dizziness (nausea). I know that these symptoms are due to my AF condition because there was a short time before, that they all went away. So, did all the other symptoms, like fatigue (felt normal). I now realize I stopped my supplements too early, now I’m back to square one and I don’t know when I will be well again.
My question’s are:
What remedy or medicine can I take to stop (even temporarily) my gastro / stomach symptoms while I am recovering from AF?
What food can I take if I have diarrhea, considering that I am hypoglycemic?
I appreciate if you can offer me help on this.
A: Getting off supplements when your body is already quite used to it is an art and not a science. I am very careful, as I have seen too many “crashes” like what you are going through. I have tried to warn people in my article, Adrenal Fatigue, on my website again and again that sometimes, not all the time and it depends on the person, feeling good with disappearing symptoms is a sign of impending crash. All the people I take care of are under strict instructions to calls me 24/7 the moment they feel really good. This is a concept that is so mind boggling to most, because they are not used to it. There is a whole pathophysiological response behind these phenomena, which is clinical. I see it all the time because I deal with this every day. If you are just trying to do it yourself, you will crash, and it takes me 3-5 times the energy and time to bring you back up. That is why I avoid a crash at all cost. My approach is a bit slower, but NO crashes, and over time, I am the turtle that gets you to the finish line first after all is said and done.
Depending on the nature of the gastric, what you were on before and a host of other factors, it is hard to just make any recommendation on what will make you feel better. Given your sensitive body and level of decomposition, it is hard to predict how your body responds with any meds or nutrients until it stabilizes.
That is a general statement, because I cannot go too deep without asking you a lot of questions.